# SDR AALA20130526001

- Difficulty date: May 23, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N753AN
- Make and model: Boeing 777223
- Aircraft serial: 30261
- Aircraft time: 48,999 hours, 6,301 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT NR 3 DOOR EMERGENCY POWER SUPPLY BATTERY M33400 INOPERATIVE.  REPLACED LT NR 3 DOOR BATTERY PACK M33400.  OPS CHECK NORMAL.
